# SDR AU980268

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD LT SIDE CHORD LOCATED AT WL 207 CRACKED.  CRACK LENGTH 38.1MM (1.5 INCH).  FOUND DURING VISUAL INSPECTION IAW ER B73-53-10-39C.
